MAUDE Adverse Event Report: MICROVENTION, INC. FRED-X 27; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED-X 27; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX4515-PMA
Medical Device Problem Codes Structural Problem (2506); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported through the (b)(6) clinical study: the lab reported distal fishmouthing 25-50%, exact percentage is not known.Fishmouthing was observed by the lab on the 6 month follow-up imaging, post detachment.The lab also reported (b)(6) braid bump deformation at the 6 month follow-up imaging.The 6 month follow-up imaging was performed a year prior to the lab reviewing the imaging.Fish-mouthing was also noted by the lab on the 12 month follow-up imaging.There is no planned intervention to address the fish-mouthing.The treatment site during the index procedure is a left supraclinoid aneurysm.Aneurysm is fully occluded (raymond-roy 1).No corresponding adverse event or treatment have been reported for this subject.Subject is waiting for 2 year follow-up visit.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted and therefore not available for return and investigation by the manufacturer.The alleged product issue/event as described could not be confirmed.

Brand Name
FRED-X 27
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24958713
Report Number2032493-2026-00271
Device Sequence Number15975872
Product Code OUT
UDI-Device Identifier00842429114391
UDI-Public(01)00842429114391
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberFREDX4515-PMA
Device Lot Number0000267752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient RaceAmerican Indian Or Alaskan Native